# SDR FDEA202011152877

- Difficulty date: November 15, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 6,212 hours, 2,737 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Part time: 6,212 hours, 2,737 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING FIXED LEADING EDGE NOSE BEAM WEB AT OSS 679 IS CRACKED.  INSTALLED REPAIR, PER B767 SRM 57-41-13-2R REPAIR 3.
